Jump to ContentJump to Main Navigation

Journal of Literary Semantics

An International Review

Founded by Eaton, Trevor

Ed. by Toolan, Michael

2 Issues per year

ERIH category 2011: INT2

VolumeIssuePage

Issues

GENERATIVE SEMANTICS AND THE CONCEPT OF LITERARY DISCOURSE

ELIZABETH C. TRAUGOTT

Citation Information: Journal of Literary Semantics. Volume 2, Issue 1, Pages 5–22, ISSN (Online) 1613-3838, ISSN (Print) 0341-7638, DOI: 10.1515/jlse.1973.2.1.5, July 2009

Publication History

Published Online:
2009-07-20

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.